# SDR DLM88000267

- Difficulty date: February 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 43173
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

FLT ATTENDANTS REPORTED STRONG ODOR LIKE BURNING PLASTIC IN CABIN.  ODOR WAS STRONGER IN AFT CABIN.  ODOR EVIDENT IN COCKPIT.  OCCURRED JUST AFTER T/O.  PNUE XFEED CLOSED AIRFOIL ANTI-ICE OFF, ENGINE ANTI-ICE OFF, TEMP CONTROL VALVE POSITION BOTH SET AT 2 O'CLOCK.  SMOKE WAS NEVER PRESENT.  PERFORMED DUCT BURN-OUT.  COALESCER BAGS CK. OK.
